MathSciNet Relay Station
MathSciNet bibliographic data
MR602252 (82a:58029) 58F11 (28D05 92A15)
Lasota, A.; Mackey, Michael C. The extinction of slowly evolving dynamical systems. J. Math. Biol. 10 (1980), no. 4, 333–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement